Author = Mahdavi-Amiri, Nezam
Number of Articles: 3
1. ALGORITHMS FOR BIOBJECTIVE SHORTEST PATH PROBLEMS IN FUZZY NETWORKS

Volume 8, Issue 4, September and October 2011, Pages 9-37

Iraj Mahdavi; Nezam Mahdavi-Amiri; Shahrbanoo Nejati


2. Exact and approximate solutions of fuzzy LR linear systems: New algorithms using a least squares model and the ABS approach

Volume 7, Issue 2, May and June 2010, Pages 1-18

Reza Ghanbari; Nezam Mahdavi-Amiri; Rohollah Yousefpour


3. FUZZY LINEAR PROGRAMMING WITH GRADES OF SATISFACTION IN CONSTRAINTS

Volume 6, Issue 3, September and October 2009, Pages 17-35

Nikbakhsh Javadian; Yashar Maali; Nezam Mahdavi-Amiri